# SDR CALA2022072001841

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A300*
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr55a To Fr59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT: AFT CARGO DOORSILL CUTOUT SURFACE FR55A TO FR59 HAS SEVERAL POINT POINT WITH CORROSION. REMOVED CORROSION IAW A319 SRM 51-74-00 IS FOUND OUT LIMIT IAW S NSTALLED NEW SHEET THRESHOLD IAW SRM 51-42-11 AND DRAWING PART L RM 53-41-49-283-003, REMOVED SHEET THRESHHOLD IAW SRM 51-72-11-9 IST D53477100004, APPLIED TOP COAT AND APPLIED CIC IAW SRM 51-23 11-001, REMOVED 05 SUPPORT UNDERSHEET THRESHOLD IAW SRM 51-42-11 -11 AND 51-22-001/001.WORK ACCOMPLISHED AT ST ENGINEERING OF MOB LOCATED AND DRILLED NEW SHEET THRESHOLD IAW SRM 51-44-11/001, I ILE AT BFM ON NR# 32970.
